# SDR CALA2023070702186

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 70,691 hours, 30,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746016800000
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON INBOARD LEADING EDGE SLAT. 50 FLIGHT CYCLES. IS 10.29IN. DENT IS SMOOTH AND FREE FROM SHARP CREASES. SKIN 57-40-00-283-001. PER FIGURE 4, ACCOMPLISHED TEMPORARY SPEED SRM 57-40-00-300-109. ACCOMPLISH PERMANENT REPAIR WITHIN 5000 FC THICKNESS IS 0.0787IN. EVALUATED DENT PER FIGURES 1,2,3,4 OF SRM TAPE REPAIR. SPEED TAPE REQUIRED TO BE INSPECTED EVERY CYCLE PER OR 10000 FH OR 24 MONTHES WHICHEVER OCCURS FIRST. APPLIED SPEED TAPE FOR TEMPORARY REPAIR PER SRM DAMAGE LOCATED ON NOSE REGION OF RH SLAT #1. DIMENSIONS ARE 57-40-00-300-109. STRUCTURAL INSERT REPAIR MUST BE DONE WITHIN 2.75IN SPANWISE AND 3.5IN CHORDWISE AND DEPTH 0.343IN. 30XDEPTH CARRY APPROVED PER SRM 57-40-00-283-001, FIGS 1-4.  TEMPORARY TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR PER SRM 57-40-00-300-109 MUST BE REPLACED BY A PERMANENT REPAIR WITHIN 5000 FC OR 10000 FH OR 24 MONTHS, WHICHEVER OCCURS FIRST. THE HIGH-SPEED TAPE FILLER PROFILE MUST BE INSPECTED THROUGH DETAILED VISUAL INSPECTION AFTER 1 FC (FH NOT RELEVANT) FROM THE TIME OF REPAIR EMBODIMENT. DIP 57-DIP ENTER UPDATE ADDED PHOTO DIMENSIONS FOUND 11/32 DEEP WIDTH 2.75 INCH LEFT TO RIGHT 3.5 ACCOMPLISHED HFEC INSP. NONCRACKS FOUND REF NTM 51-00-00-23 P6 QC RECORDS UPDATE INCH ADD EMP:U376591 VISUAL INSPECTION AFTER 1 FC (FH NOT RELEVANT) FROM THE TIME OF REQUIRED WHICHEVER OCCURS FIRST. METHOD OF INSPECTION DETAILED VISUAL REPAIR EMBODIMENT ONLY. REPETITIVE INSPECTIONS EACH FLIGHT NOT INSPECTION AS GIVEN IN PARAGRAPH 2.A.(3) REMOVIN
